# SDR SWIA200717767

- Difficulty date: January 29, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 35,507 hours, 44,104 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

OUTBOARD FLAPS WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO FIELD.  REPLACED 4 ROLLER BEARINGS IAW MM 27-50-12.  OPERATIONAL CHECKS GOOD IAW MM 27-50-00.
